Urticaria im told but im not convinced any advice welcome

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ITCHYNSCRATCHY
New Member


Date Joined Feb 2009
Total Posts : 7
   Posted 6/26/2011 1:44 PM (GMT -7)   
In 2008 about late Summer i started itching around my genitals , at first i thought it was an insect bite but it got worse and spent ages using the shower to cool my bits :( , i noticed that with the itching i felt really quite ill a little light headed aswell . Anyway after about a month i rang my GP who diagnosed over the phone ( give me strength ) that it was Urticaria and that she would leave me a prescription for fexofenadine . I picked it up and within a few hours i was i thought cured . Back then i could get away with taking the antihistamine every 4 to 5 days and it seemed to have no effect on me like sedation etc . I noticed that when i itched as time passed that it was now also on my feet and hands but could also flash up on any part of my body . In 2009 i started getting blurred vision , i went to the optician who could not find anything wrong with my eyes , so i went to the doctor who changed my antihistamine to Ceterizine , this cured the blurred eyes and for a while i felt well again . Later that year i noticed i was getting dizzy by this time i was on Loratadine it got so bad i stopped driving . The doctor said it was most likely an inner ear infection , i said i had read on the net that Urticaria can attack the inner ear and also that loratadine had a lot of bad press for the symptoms i had . Of course this was dismissed by the doctor so on i struggled . I eventually got reffered to a imunologist who just said it was Urticaria and Chronic and he just gave me more Antihistamines .

Its now 2011 the itching is very aggressive i literally have to take 2 lots of Antihistamines every day my eyes get so dry and blurred and i get really zombied out on them , though my doctor says they arent sedating .

The thing is i dont get hives or even a rash i just itch like crazy and feel like im poisoned my hands swell slightly and i notice if i really try to grin and bare it i eventually get chest pains as well so have to give in and take the antihistamines .

My other health problems are Aortic valve replacement requiring Warfarin for life , i dont take any other medicine . I find Alcohol caffeine and chocolate can be strong triggers but even without them the itching still comes on .

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 6/26/2011 3:35 PM (GMT -7)   
Side effects of warfarin that you should report to your doctor or health care professional as soon as possible:
•back or stomach pain
chest pain or fast or irregular heartbeat
•difficulty breathing or talking, wheezing
dizziness
•fever or chills
•headaches
•heavy menstrual bleeding or vaginal bleeding
•nausea, vomiting
•painful, blue, or purple toes
•painful, prolonged erection
•prolonged bleeding from cuts
•signs and symptoms of bleeding such as bloody or black, tarry stools, red or dark-brown urine, spitting up blood or brown material that looks like coffee grounds, red spots on the skin, unusual bruising or bleeding from the eye, gums, or nose
skin rash, itching or skin damage
unusual swelling or sudden weight gain
unusually weak or tired
•yellowing of skin or eyes

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):
•diarrhea
•unusual hair loss
 
Does any of this sound familar?
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 19, 2018 7:15 AM (GMT -7)
There are a total of 2,930,797 posts in 321,568 threads.
View Active Threads


Who's Online
This forum has 160307 registered members. Please welcome our newest member, WobblyWilly.
350 Guest(s), 8 Registered Member(s) are currently online.  Details
alunke82, texas_yankee, Dogdays, withthejones, Raleighgirlie, testuser1234, MacroMan, Robertmp